# SDR CA980430034

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520CB
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00011010922
- Condition: Cracked
- Location: Lt/Rt Wings
- Part time: 7,156 hours
- Component: 000110105604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE LT AND RT WING LEADING EDGE SKIN, A 3 CM CRACK WAS FOUND IN THE LOWER INBOARD FORWARD LEADING EDGE SKIN.  THE CRACK IS LOCATED OUTBOARD OF LEADING EDGE ATTACHMENT SCREW P/N AN525-8R12 ITEM 13 OF IPC FIGURE 20-01-4 PAGE 57-20-01-4.  CRACK IS PROGRESSING FORWARD TOWARD THE 1 INCH HOLE IN THE SKIN FOR MAIN FUEL CELL DRAIN COCK.  BEECH ENGINEERING CONTACTED REGARDING REPAIR SCHEME.
